Warning Cookies are used on this site to provide the best user experience. If you continue, we assume that you agree to receive cookies from this site. OK

Dagmar coped with fatigue and a loss of appetite

24/08/2017
by Admin Penoxal

Dagmar Seibert (thyroid disease)

In 2014 my thyroid was removed, but I continued to feel very tired. The next assessment revealed follicular lymphoma where the thyroid used to be. I underwent an operation followed by radiotherapy. I used Penoxal for the entire period and was very happy with it. Doctors were worried during the therapy that I would suffer from a loss of appetite and weight loss. But thanks to Penoxal my appetite was good and I felt good. For the next two years I am going to have the biological therapy and I intend to use Penoxal throughout.

 

Chemotherapy and biological therapy

I started using Penoxal after having problems with the thyroid which was removed due to its enlargement and a persistent fatigue. After the thyroid problems I was diagnosed follicular lymphoma, then chemotherapy followed, six cycles every three weeks, and now I continue with the biological therapy every two months for the next two years.

 

Health with Penoxal

I was on Penoxal twice daily throughout the chemotherapy and now I continue with it while on the biological therapy, but I take one tablet a day as prevention. During chemo I was a bit tired, but had no loss of appetite and I think I ate without any problems throughout. During chemo I fell ill only once as pneumonia cropped up nearby. I was ill during Christmas, but otherwise my health was good, and this was a success.

 

Evaluation and recommendations

My experience with Penoxal is very good, so I continue taking it. If anybody including my family fell ill, I would recommend Penoxal straight away. Consequences of chemo could have been worse without Penoxal, because most patients were sick, they lost appetite, and I was OK I think. My doctor was surprised I did not lose weight. I have always been slim, so my doctor worried that chemo would make me sick, it would have to be altered, diluted or repeated, but I managed well without any problems.